Per citar aquest document: http://ddd.uab.cat/record/1946
Weighted inequalities and vector-valued Calderón-Zygmund operators on non-homogeneous spaces
García-Cuerva, J.
Martell, J. M.

Data: 2000
Resum: Recently, F. Nazarov, S. Treil and A. Volberg (and independently X. Tolsa) have extended the classical theory of Calderón-Zygmund operators to the context of a "non-homogeneous" space (X, d, µ), where, in particular, the measure µ may be non-doubling. In the present work we study weighted inequalities for these operators. Specifically, for 1 < p < [infinity], we identify sufficient conditions for the weight on one side, which guarantee the existence of another weight in the other side, so that the weighted Lp inequality holds. We deal with this problem by developing a vector-valued theory for Calderón-Zygmund operators on non-homogeneous spaces which is interesting in its own right. For the case of the Cauchy integral operator, which is the most important example, we even prove that the conditions for the weights are also necessary.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 613-640, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_44200_12


28 p, 252.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir